Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Über Wurzeln ergodischer Transformationen

  • 31 Accesses

  • 6 Citations

This is a preview of subscription content, log in to check access.

Literatur

  1. [1]

    Blum, J. R., andN. Friedman: On commuting transformations and roots. Univ. New Mexico, Techn. Rep. No. 98 (1965).

  2. [2]

    Halmos, P. R.: Square roots of measure preserving transformations. Am. J. Math.64, 153–166 (1942).

  3. [3]

    —: Lectures on ergodic theory. Tokyo: Math. Society of Japan 1956.

  4. [4]

    Kurosch, A. G.: Gruppentheorie. Berlin: Akademie-Verlag 1953.

  5. [5]

    Michel, H.: Über maximale Strömungen in Gruppen, speziell in Permutationsgruppen, (noch nicht veröffentlicht).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Krengel, U., Michel, H. Über Wurzeln ergodischer Transformationen. Math Z 96, 50–57 (1967). https://doi.org/10.1007/BF01111449

Download citation